MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® FACTOR II AND FACTOR V TEST; TEST, FACTOR II G20210A MUTATIONS, GENOMIC DNA PCR

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® FACTOR II AND FACTOR V TEST; TEST, FACTOR II G20210A MUTATIONS, GENOMIC DNA PCR
Catalog Number 07948352190
Medical Device Problem Codes Unable to Obtain Readings (1516); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable result with the cobas® factor ii and factor v test for a patient sample tested on a cobas z 480 analyzer.On (b)(6) 2025, the initial result was het f2 (heterozygous).On (b)(6) 2025, a second draw was tested and the result was wt f2 (wild type).On (b)(6) 2025, the repeat result of the original sample was het f2.On (b)(6) 2025, the original sample, the second draw, and another draw sample were tested on another instrument and the results were het f2, all three times.
 
Additional Manufacturer Narrative
A review of the data confirmed that the factor ii and factor v positive control and negative controls were valid in all runs, indicating the assay is working as intended.No instrument-related issue was identified.The investigation determined that the discrepant results between heterozygous and wild-type f2 are likely related to a sample/patient-specific issue.Based on multiple tests, the result for wild-type f2 appears to be an outlier.No product problem was identified.

Brand Name
COBAS® FACTOR II AND FACTOR V TEST
Common Device Name
TEST, FACTOR II G20210A MUTATIONS, GENOMIC DNA PCR
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
9253534412
MDR Report Key23977741
Report Number2243471-2026-00061
Device Sequence Number21508845
Product Code NPQ
UDI-Device Identifier00875197005998
UDI-Public00875197005998
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07948352190
Device Lot NumberN08958
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown